# SDR CALA2019102981841

- Difficulty date: October 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 65,447 hours, 23,398 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53054
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER STA 129.50 IN SPAR RIB WITH A CRACK INDICATION AT LOWER I/B NO.18 HOLE COUNTING FROM AFT REF AAR N/R 99852170 REPAIRED RT HORIXONTAL STAB INSPAR RIB AT STA 129.50 LOWER I/B FLANGE NO.18 HOLE COUNTING FROM AFT PER REF B737 SRM 55-10-09 REPAIR 5 FIG 203 DET A THIS IS A CAT A REPAIR
